Alert archive / Colorado / High Wind Watches in 2007
High Wind Watch 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Dec 16, 2007, 1:55 PM MST for 10 counties in Colorado. It took effect at Dec 17, 2007, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 1:55 PM MST (20:55 UTC)
- In effect from
- Dec 17, 2007, 5:00 AM MST
- Expired
- Dec 17, 2007, 4:18 AM MST
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 94 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 162055 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 155 PM MST SUN DEC 16 2007 COZ033>036-170500- /O.NEW.KBOU.HW.A.0009.071217T0900Z-071218T0000Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK... ESTES PARK...GLENDEVEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 155 PM MST SUN DEC 16 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR THE NORTHERN COLORADO FRONT RANGE AND FOOTHILLS ABOVE 8000 FEET... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH WILL DEVELOP BY LATE THIS EVENING OVER THE FRONT RANGE AND FOOTHILL AREAS ABOVE 8000 FEET. WIND GUSTS ARE EXPECTED TO INCREASE AFTER MIDNIGHT WITH POSSIBLE GUSTS TO AROUND 70 MPH BY EARLY IN THE MORNING. THESE GUSTY AND ERRATIC CHINOOK WINDS ARE EXPECTED TO CONTINUE THROUGH THE DAY MONDAY...WITH QUITE A BIT OF AREAS OF BLOWING AND DRIFTING SNOW IN WIND EXPOSED AREAS. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$ BAKER
3 follow-up statements
000 WWUS75 KBOU 162058 CCA NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 158 PM MST SUN DEC 16 2007 COZ033>036-170500- /O.NEW.KBOU.HW.A.0009.071217T0900Z-071218T0000Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK... ESTES PARK...GLENDEVEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 155 PM MST SUN DEC 16 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR THE NORTHERN COLORADO FRONT RANGE AND FOOTHILLS ABOVE 8000 FEET... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH WILL DEVELOP BY LATE THIS EVENING OVER THE FRONT RANGE AND FOOTHILL AREAS ABOVE 8000 FEET. WIND GUSTS ARE EXPECTED TO INCREASE AFTER MIDNIGHT WITH POSSIBLE GUSTS TO AROUND 70 MPH BY EARLY IN THE MORNING. THESE GUSTY AND ERRATIC CHINOOK WINDS ARE EXPECTED TO CONTINUE THROUGH THE DAY MONDAY...WITH QUITE A BIT OF BLOWING AND DRIFTING SNOW IN WIND EXPOSED AREAS. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$ BAKER
000 WWUS75 KBOU 170323 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 823 PM MST SUN DEC 16 2007 COZ033>036-171130- /O.EXT.KBOU.HW.A.0009.071217T1200Z-071218T0000Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK...ESTES PARK...GLENDEVEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 823 PM MST SUN DEC 16 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM 5 AM MST MONDAY THROUGH MONDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM 5 AM MST MONDAY THROUGH MONDAY AFTERNOON ABOVE 8000 FEET. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH WILL DEVELOP AFTER MIDNIGHT OVER THE FRONT RANGE AND FOOTHILL AREAS ABOVE 8000 FEET. WIND GUSTS ARE EXPECTED TO INCREASE TOWARDS SUNRISE WITH POSSIBLE GUSTS TO AROUND 70 MPH. THESE GUSTY AND ERRATIC CHINOOK WINDS ARE EXPECTED TO CONTINUE THROUGH THE DAY MONDAY...WITH QUITE A BIT OF BLOWING AND DRIFTING SNOW IN WIND EXPOSED AREAS. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$
000 WWUS75 KBOU 171118 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 418 AM MST MON DEC 17 2007 COZ033>036-171230- /O.CAN.KBOU.HW.A.0009.071217T1200Z-071218T0000Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK... ESTES PARK...GLENDEVEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 418 AM MST MON DEC 17 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH WIND WATCH. WINDS ARE EXPECTED TO INCREASE OVER THE HIGHER ELEVATIONS AND EAST SLOPES OF THE FRONT RANGE TODAY...BUT THE THREAT OF DAMAGING WINDS IS LOW. PEAK WIND GUSTS IN THE 40 TO 60 MPH RANGE ARE EXPECTED WITH THE STRONGEST WINDS LIMITED TO AREAS ABOVE 9000 FEET. THE WINDS WILL STILL BE STRONG ENOUGH TO PRODUCE AREAS OF BLOWING SNOW WHICH MAY CAUSE LOCALIZED POOR DRIVING CONDITIONS. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Dec 16, 3:35 AM MST, 10 hours 20 minutes earlier.
Area forecast discussion, Dec 16, 3:35 AM MST, 10 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 335 AM MST SUN DEC 16 2007 .SHORT TERM...WAVELENGTH BETWEEN THE JET ON THE BACKSIDE OF THE LARGE TROUGH TO THE EAST AND THE SMALLER WAVE COMING ACROSS THE NORTHERN ROCKIES THIS MORNING HAS SHRUNK AS THE UPSTREAM WAVE WAS STRONGER THAN EXPECTED AND SEEMS TO HAVE WIPED OUT THE RIDGING IN BETWEEN. THIS FLATTENED OUT THE GRADIENTS AND REDUCED THE BOUT OF WIND EXPECTED OVERNIGHT. AS A RESULT THERE HAS NOT BEEN MUCH DISPLACEMENT OF THE COLD AIR BELOW 6000 FEET. THE EXPECTED WARMING ABOVE THAT LEVEL HAS OCCURRED. SURFACE WINDS ALONG THE FRONT RANGE ARE EDDYING BACK IN RESPONSE TO THE WEST WINDS ON THE RIDGES AND A BIT OF TROUGHING IN THE FOOTHILLS FROM WHAT IS LEFT OF THE MOUNTAIN WAVE...HELPING TO HOLD THE COLD AIR IN. STRONG LOW LEVEL STABILITY ALSO FAVORS THIS KIND OF RESPONSE. AS THE WINDS ALOFT DIMINISH TODAY EXPECT THE AREAS IN THE 6-8 THOUSAND FOOT LEVEL TO ALSO GO TO VERY LIGHT WINDS WITH THE REGULAR DIURNAL PATTERN MUTED BY THE SNOW COVER AS WELL. THE LIGHT WINDS WILL INHIBIT MIXING. ALSO A BAND OF CLOUDS COMING OVER DURING THE DAY WHICH IS MORE SUBSTANTIAL THEN EARLIER EXPECTED. ALL THIS ADDS UP TO COLDER HIGH TEMPERATURES THAN EXPECTED TODAY...ESPECIALLY IN THE VALLEYS NORTH OF DENVER WHICH WERE ABLE TO RADIATE WELL LAST EVENING. MOISTURE BAND IS IMPINGING ON THE HIGHER MOUNTAINS SO ADDED SOME LIGHT SNOW SHOWERS THERE TODAY...THOUGH PROBABLY NOT MUCH ACCUMULATION. FOR TONIGHT WINDS ALOFT COME BACK UP A BIT...BUT I EXPECT THE WIND PATTERN WILL NOT BE TOO DIFFERENT FROM WHAT IT IS AT THIS HOUR...SO ONLY A BIT WARMER IN THE COLD AREAS. THIS IS ALREADY PRETTY WELL COVERED. .LONG TERM...ONLY MINOR ADJUSTMENTS PLANNED FOR THE GRIDS. OVERALL THE PATTERN IS CONSISTENT...ADVERTISING A FAIRLY PROGRESSIVE FLOW ALOFT THROUGH THURSDAY. WITH THIS KIND OF PATTERN...PCPN WILL BE MAINLY IN THE MTNS...WITH A DRY DOWNSLOPE CONDITIONS ACRS THE ADJACENT PLAINS. SUCH IS THE CASE WITH THE GRIDS. MAIN CONCERN WILL CONTINUE TO BE THE TIMING WITH THESE FAST MOVING SHORT WAVES. THE FIRST IN A SERIES OF TROFS IN PROGGED TO BRUSH ACROSS CO MONDAY NIGHT. ONLY ADJUSTMENT I MADE WAS TO ADD SOME ISOLD POPS TO THE MTNS AT THAT TIME. THE FLOW ALOFT WILL REMAIN FAIRLY STRONG WITH A SWLY FLOW OVER CO ON TUESDAY WITH THE PRESENCE OF ANOTHER WEAK UPPER RIDGE. SPATIAL CROSS-SECTIONS CONTINUE TO SHOW SOME CROSS-MTN WIND COMPONENTS IN THE 50-60 KT RANGE...BUT AS HAS BEEN THE CASE...THE STRONGEST WINDS ARE PROGGED TO REMAIN OVER THE MOUNTAINS AND HIGHER FOOTHILLS. THE NEXT SHORT WAVE IS PROGGED TO MOVE ACROSS THE STATE TUESDAY NIGHT INTO WEDNESDAY. BY THAT TIME...DEEPER MOISTURE WILL HAVE MOVED INTO THE MTNS FM THE PACIFIC NORTHWEST TO GIVE THE MTNS A BETTER CHC OF SNOW. WL KEEP THE NERN PLAINS DRY ON WEDNESDAY AT THIS TIME...BUT WITH THE PASSAGE OF THIS TROF A FEW SHOWERS MAY NOT BE OUT OF THE QUESTION...ESPECIALLY EAST OF THE URBAN CORRIDOR (AWAY FM THE DOWNSLOPE). WEDNESDAY NIGHT INTO THURSDAY...MORE MOISTURE WILL BE OVER THE AREA BUT IT WILL BE UNDER THE PRESENCE OF ANOTHER WEAK RIDGE. MAIN CONCERN WILL BE FOR FRIDAY INTO SATURDAY WHERE A CHANGE IN THE PATTERN DEVELOPS WITH THE NEXT TROF. THIS SYSTEM IS EXPECTED TO DIG MORE AND COULD GIVE THE ERN PLAINS OF CO SOME SNOW. MDLS HOWEVER DIFFER IN TERMS OF THE DEGREE OF DIGGING THAT OCCURS. THE ECMWF APPEARS TO DIG THIS SYSTEM MUCH DEEPER THAN THE GFS RESULTING IN AN OBVIOUS LACK IN CONSISTENCY BETWEEN THE MDLS. IF THE GFS IS CORRECT...THAN THE POTENTIAL FOR FVBL CYCLONGENESIS IN SERN CO WILL ADD UP TO SNOW FOR MUCH OF NERN CO. THIS IS WAY OUT INTO DAY 7 BUT IT WILL BEAR WATCHING. CURRENT GRIDS ALREADY HAVE 20 PERCENT POPS BOOKMARKED FOR THE NERN PLAINS FOR FRIDAY INTO SATURDAY. THIS LOOKS REASONABLE SO NO CHANGES THERE. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH TONIGHT. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GIMMESTAD/COOPER
Hazardous weather outlook, Dec 16, 10:35 AM MST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1035 AM MST SUN DEC 16 2007 COZ030>051-171300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1035 AM MST SUN DEC 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT GUSTY WEST WINDS OF 20 TO 35 MPH IN THE MOUNTAINS AND FRONT RANGE FOOTHILLS WILL GRADUALLY SUBSIDE THROUGH THE AFTERNOON. UNTIL THEY DO EXPECT AREAS OF BLOWING SNOW...MAINLY ABOVE TIMBERLINE AND ON EAST FACING MOUNTAIN SLOPES. LIGHT SNOW SHOWERS DOTTING THE CONTINENTAL DIVIDE AND OVER THE WESTERN VALLEYS WILL ALSO COME TO AN END LATER THIS AFTERNOON. OTHERWISE EXPECT WARMER TEMPERATURES AREAWIDE TODAY WITH CHINOOK BREEZES WARMING TEMPERATURES THIS AFTERNOON TO THE UPPER 30S AND 40S ACROSS THE I-25 URBAN CORRIDOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY WINDS TO 60 MPH WILL CONTINUE AT TIMES OVER THE MOUNTAINS AND HIGHER FOOTHILLS THROUGH THE MIDDLE OF THE WEEK AND A SLIGHT CHANCE OF SNOW OVER THE HIGHER MOUNTAINS. DRY CONDITIONS WILL CONTINUE ACROSS LOWER ELEVATIONS WITH TEMPERATURES NEAR SEASONABLE NORMALS. THERE COULD BE A SIGNIFICANT CHANGE IN THE WEATHER PATTERN FOR FRIDAY AND SATURDAY. THIS POTENTIAL STORM COULD BRING SNOW TO MUCH OF NORTHEAST COLORADO. THERE IS PLENTY OF UNCERTAINTY HOWEVER IN THE LONG RANGE MODELS AS TO THE TIMING AND TRACK OF THIS SYSTEM. STAY TUNED FOR CONTINUED UPDATES THROUGHOUT THE COMING WEEK ON THIS POTENTIAL STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BAKER/ENTREKIN
Nearby
High Wind Watches in Colorado, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.